# SDR SIMA20190401101

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 47,264 hours, 39,790 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Indication
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK 1 OVERLOAD DURING T/O ROLL.  T/S PACK 1 OVERLOAD PER FIM TASK EMB145 FIM 21-51-00-810-801A STEPS 1-3 FOUND TO BE A TRANSITORY CONDITION OF THE A/C SYSTEM. PERFORMED OP CK OF THE A/C SYSTEM IAW EMB 145AMM 21-51-00 NO DEFECTS NOTED
